# SDR DL72S001256

- Difficulty date: July 3, 2000
- Submitted: July 7, 2000
- Operation: Air carrier
- Aircraft: N522DA
- Make and model: Boeing 727232
- Aircraft serial: 21582
- Aircraft time: 63,988 hours, 48,661 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3366
- Condition: Discharged
- Location: Cabin
- Component: 1000677
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND  EMERGENCY EXIT LIGHT ABOVE L-2 DOOR HAS DEAD BATTERY .     R & R EMERGENCY EXIT LIGHT ASSY ABOVE L-2 DOOR OPS CK NORMAL.
